# SDR VNAA9803009

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Dirty
- Location: Anti-Skid Valve
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

A  ANTI-SKID FAIL WARNING MESSAGE ILLUMINATED, ON THE TAXI OUT PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CLEANED THE ANTI-SKID VALVE CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-03.  OPERATION CHECKS WERE SATISFACTORY.
